Matematicheskoe modelirovanie
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2002, Volume 14, Number 11, Pages 33–42 (Mi mm525)  

This article is cited in 5 scientific papers (total in 5 papers)

Mathematical models of forest fires

A. A. Kuleshov

Institute for Mathematical Modelling, Russian Academy of Sciences

Abstract: Two-dimensional models of forest fires are built with the technique of averaged initial threedimensional equations of the multiphase medium dynamics per height of layer of forest inflammable materials.

Full text: PDF file (773 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 12.05.2001

Citation: A. A. Kuleshov, “Mathematical models of forest fires”, Matem. Mod., 14:11 (2002), 33–42

Citation in format AMSBIB
\Bibitem{Kul02}
\by A.~A.~Kuleshov
\paper Mathematical models of forest fires
\jour Matem. Mod.
\yr 2002
\vol 14
\issue 11
\pages 33--42
\mathnet{http://mi.mathnet.ru/mm525}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1989790}
\zmath{https://zbmath.org/?q=an:1029.76059}


Linking options:
  • http://mi.mathnet.ru/eng/mm525
  • http://mi.mathnet.ru/eng/mm/v14/i11/p33

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Kuleshov, E. E. Myshetskaya, “Mathematical modeling of forest fires using supercomputers”, Math. Models Comput. Simul., 1:5 (2009), 629–634  mathnet  crossref  zmath
    2. Kuleshov A.A., Myshetskaya E.E., Yakush S.E., “Dvumernye dvukhfaznye matematicheskie modeli lesnykh pozharov”, Vestnik Moskovskogo energeticheskogo instituta, 2011, no. 6, 159–166  elib
    3. Kuleshov A.A., Vinogradova S.A., “Trekhmernaya dvukhfaznaya matematicheskaya model lesnykh pozharov”, Vestnik moskovskogo energeticheskogo instituta, 2012, no. 6, 65–71  elib
    4. A. A. Kuleshov, E. E. Myshetskaya, S. E. Yakush, “Numerical simulation of forest fire spread based on modifired 2D model”, Math. Models Comput. Simul., 9:4 (2017), 437–447  mathnet  crossref  elib
    5. A. A. Kuleshov, E. E. Myshetskaya, S. E. Yakush, “Dvumernaya trekhfaznaya matematicheskaya model lesnykh pozharov”, Preprinty IPM im. M. V. Keldysha, 2017, 092, 12 pp.  mathnet  crossref
  • Математическое моделирование
    Number of views:
    This page:1223
    Full text:611
    References:64
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022